MathSciNet Relay Station
MathSciNet bibliographic data
MR92944 (19,1185a) 46.2X
Foiaş, C.; Gussi, Gh.; Poenaru, V. L'étude de l'équation $du/d\tau=A(\tau)u$ pour certaines classes d'opérateurs non bornés de l'espace de Hilbert. (French) Trans. Amer. Math. Soc. 86 (1957), 335–347.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement